# SDR SWAA2021020146045

- Difficulty date: January 30, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 28,246 hours, 12,337 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Module
- Part number: C17001DA01
- Part serial: 2665
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE INDICATION WITH CAPT SIDE AIRSPEED ROLLING BACK AT STABLE CRUISE FL 390. COMPLIED WITH QRC AND BEGAN DECENT. AROUND FL 300 AFTER 10 MINUTES AIRSPEEDS MATCHED AND IAS DISAGREE LIGHT EXTINGUISHED / REMOVED & REPLACED CAPT'S PITOT PROBE PER M/M - REF. 34-11-01.ALSO REMOVED & REPLACED CAPT'S & F.O.'S PER M/M REF. 34-21-04. FOR CAT III UPGRADE SEE FOLLOWING LOGPAGE # 1312761.POS: CAPT TAG: 626353PN/OFF: 0851HT1 S/N OFF: A0293PN/ON: 0851HT1 S/N ON: 232418POS: CG1 TAG: 1048572PN/OFF: C17001DA01 S/N OFF: 2665PN/ON: C17001DA01 S/N ON: 12539POS: CG2 TAG: 661988PN/OFF: C17001DA01 S/N OFF: 2698PN/N: C17001CA01 S/N ON: 5350
